# SDR IPXA2018082983302

- Difficulty date: August 17, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 84,505 hours, 17,596 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bushing
- Part number: ACA70071
- Condition: Worn
- Location: Nlg Trunnion
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NOSE GEAR TRUNNION BUSHING WAS WORN.  REMOVED, FABRICATED, AND RELACED THE RT NOSE GEAR TRUNNION BUSHING IAW DWG ACA7007, AND SRM 53-10-14. MINOR.
